MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5CM; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5CM; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: hysterectomy w/ bso and usls.Event description: complaint created based off feedback 5442.Submitted 11may2023.At the end of the procedure, the surgeon pulled the gelseal cap off and noticed that a suturing needle had snagged the seal of the trocar.The seal came off during disassembly.The aps at the case, [name], noted that this incident occurred at the end of the procedure and that there were no issues prior to discovering the seal.She additionally did not notice anything unusual when the surgeon inserted the needle through the trocar sleeve.Additional information received on 23may2023 via email from [name], clinical education specialist.No patient injury occurred.The seal was noticed during disassembly to have come off at some point in the procedure.Intervention: case was completed with the same device.Patient status: no patient injury occurred.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: hysterectomy w/ bso and usls event description: complaint created based off feedback 5442.Submitted 11may2023.At the end of the procedure, the surgeon pulled the gelseal cap off and noticed that a suturing needle had snagged the seal of the trocar.The seal came off during disassembly.The aps at the case, [name], noted that this incident occurred at the end of the procedure and that there were no issues prior to discovering the seal.She additionally did not notice anything unusual when the surgeon inserted the needle through the trocar sleeve.Additional information received on 23may2023 via email from [name], clinical education specialist no patient injury occurred.The seal was noticed during disassembly to have come off at some point in the procedure.Intervention: case was completed with the same device.Patient status: no patient injury occurred.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.Based on the description of the event, it is possible that the seal component dislodgement was caused by non-axial insertion or removal of asymmetrical instrumentation through the sleeve.Applied medical¿s instructions for use (ifu) states, "extra care should be taken when inserting and withdrawing angular and asymmetrical instruments, such as "j" hooks and clip appliers, through the sleeves.Staplers should be fully closed during passage to avoid potential damage to sleeve.Repeated passage of 12mm staplers may potentially cause seal leakage.All instruments should be centered axially when inserted through the sleeve seal.".

Brand Name
C2A12, GELPOINT V-PATH PLATFORM, 9.5CM
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17083920
Report Number2027111-2023-00481
Device Sequence Number14154437
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660(17)260124(30)01(10)1480390
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Model NumberC2A12
Device Catalogue Number101474657
Device Lot Number1480390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown